# SDR HEEA060876

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2285B
- Make and model: Bell 206B-3
- Aircraft serial: 3642
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682001
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR INTERMITTENT AND STICKS ON GAS PROD GAUGE.
